Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 29, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 18, 2016, 5:55 AM CDT for Bexar County, Texas. It took effect at May 18, 2016, 6:44 AM CDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- May 18, 2016, 5:55 AM CDT (10:55 UTC)
- In effect from
- May 18, 2016, 6:44 AM CDT
- Expired
- May 19, 2016, 8:00 AM CDT
- In force
- 25 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Medina River at San Antonio US 281S (SAAT2). The gauge peaked at 20.82 ft at May 18, 2016, 7:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
153
WGUS44 KEWX 181055
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 AM CDT WED MAY 18 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Medina River at Hwy 281
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-190455-
/O.NEW.KEWX.FL.W.0029.160518T1144Z-160519T1300Z/
/SAAT2.1.ER.160518T1144Z.160518T1800Z.160519T0100Z.NO/
555 AM CDT WED MAY 18 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Medina River At Hwy 281.
* until Thursday morning...or until the warning is cancelled.
* At 5:15 AM Wednesday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Wednesday morning and continue to rise to near
21.8 feet around 1 pm Wednesday afternoon.The river will fall below flood stage
Wednesday evening.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor.
* Flood History...This crest compares to a previous crest of 20.9 feet on May 24
2015.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Hwy 281 16 20 19.4 Wed 5 AM 20.1 16.1 6.3 5.0 4.9
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$2 follow-up statements
682
WGUS84 KEWX 181408
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 AM CDT WED MAY 18 2016
...The flood warning continues for the following rivers in Texas...
Medina River At Hwy 281 Affecting Bexar County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-190808-
/O.EXT.KEWX.FL.W.0029.000000T0000Z-160519T1222Z/
/SAAT2.1.ER.160518T1039Z.160518T1800Z.160519T0022Z.NO/
908 AM CDT WED MAY 18 2016
The flood warning continues for the Medina River At Hwy 281.
* At 8:15 AM Wednesday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level appears to have crested at 20.85 feet at 7:15 AM
Wednesday morning and is now falling. The river level is expected to fall below
flood stage by early Wednesday evening.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Hwy 281 16 20 20.4 Wed 08 AM 15.1 6.2 5.0 4.8 4.8
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TXC029-493-190807-
/O.EXT.KEWX.FL.W.0030.160518T1403Z-160519T1320Z/
/ELMT2.1.ER.160518T1312Z.160518T1800Z.160519T0120Z.NO/
908 AM CDT WED MAY 18 2016
The flood warning continues for the San Antonio River Near Elmendorf.
* At 8:30 AM Wednesday the stage was 35.3 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level will continue rising to near 35.8 feet by Wednesday
afternoon. The river level will fall below flood stage by Wednesday evening.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland
below San Antonio to below Floresville..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Elmendorf 33 35 35.3 Wed 08 AM 32.4 17.7 14.5 14.1 13.9
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$
sbs707
WGUS84 KEWX 182022
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 PM CDT WED MAY 18 2016
...The flood warning is cancelled for the following rivers in Texas...
Medina River At Hwy 281 Affecting Bexar County
...The flood warning continues for the following rivers in Texas...
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-182052-
/O.CAN.KEWX.FL.W.0029.000000T0000Z-160519T1222Z/
/SAAT2.1.ER.160518T1039Z.160518T1215Z.160518T1348Z.NO/
322 PM CDT WED MAY 18 2016
The flood warning is cancelled for the Medina River At Hwy 281.
* At 2:15 PM Wednesday the stage was 16.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to 13.2 feet by Thursday morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Hwy 281 16 20 16.7 Wed 02 PM 13.2 6.6 5.1 5.0 4.9
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TXC029-493-191421-
/O.EXT.KEWX.FL.W.0030.000000T0000Z-160519T1923Z/
/ELMT2.1.ER.160518T1312Z.160518T1930Z.160519T0723Z.NO/
322 PM CDT WED MAY 18 2016
The flood warning continues for the San Antonio River Near Elmendorf.
* At 2:30 PM Wednesday the stage was 37.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level will rise to crest around 37.5 feet by Wednesday
evening...then begin falling and go below flood stage Thursday morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods
pastureland below San Antonio to below Floresville. Secondary roads and low
bridges, irrigation pumps, oil field pump jacks and tank batteries flood.
Livestock are cut off in low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Elmendorf 33 35 37.2 Wed 02 PM 33.0 20.1 15.3 14.6 14.2
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$
sbsWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 18, 4:45 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 18, 4:45 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Austin/San Antonio TX 445 AM CDT WED MAY 18 2016 .SHORT TERM (Today through Thursday)...Cold front has slipped into the far southern CWA, and was located just to the south of an Eagle Pass to Pleasanton to Halletsville line. Clusters of stronger storms will continue east-southeast into the CRP and HGX CWA. Additional scattered showers and storms will be possible west of the Rio Grande, where the front is backed up east of the Sierra Madre, spilling over into the western CWA. Showers and isolated storms to the north could clip northern areas through the early morning as the weaken. Overall risk for severe storms today will likely be south and west of the CWA, although a stronger storm or two can not be ruled out across the southwest CWA. Overnight, dynamical forcing with mid and upper level shortwave approaches the western CWA. Storms across West Texas and Mexico look to organize into a line and move east into the western Hill Country and Rio Grande between 06Z-12Z, and then through most of the remainder of the CWA Thursday and Thursday evening. Effective deep layer shear and MUCAPE values are supportive of a few strong to severe storms with hail and damaging straight-line winds the primary threat. Closer to the front that will lift back north into the northern CWA, a low tornado potential could develop where storms become surface based. In addition, pockets of locally heavier rainfall are possible. On average 1-2 inches are forecast, with isolated amounts between 3-4 inches. Any additional pockets of heavier rain that fall over locations that received heavy rainfall late yesterday evening into early this morning could result in flooding. && .LONG TERM (Thursday Night through Tuesday)...The forcing and rain chances should exit to the east of the CWA late Thursday night. Clearing, dry and warmer conditions are forecast Friday. Low level moisture increases late Saturday into Sunday beneath weak ridging aloft. This should lead to an increase in cloud cover and low pops Sunday. Better rain chances across the western CWA early next week, as the weak ridge moves east and dry line becoming possibly more active. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 65 76 63 82 / 30 50 90 40 10 Austin Bergstrom Intl Airport 76 64 76 62 82 / 30 40 90 40 20 New Braunfels Muni Airport 76 65 77 63 83 / 30 30 90 50 20 Burnet Muni Airport 70 61 72 60 81 / 30 60 90 40 10 Del Rio Intl Airport 77 65 79 65 86 / 50 80 60 30 10 Georgetown Muni Airport 73 62 73 60 81 / 30 60 90 40 10 Hondo Muni Airport 77 65 79 64 85 / 40 60 90 30 10 San Marcos Muni Airport 75 64 75 63 82 / 30 30 90 50 20 La Grange - Fayette Regional 79 67 77 66 82 / 30 30 80 70 20 San Antonio Intl Airport 76 65 77 64 84 / 30 40 90 40 20 Stinson Muni Airport 78 67 79 66 84 / 30 40 90 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...10 Synoptic/Grids...Runyen
Hazardous weather outlook, May 18, 4:58 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 458 AM CDT WED MAY 18 2016 TXZ171>173-183>194-202>209-217>225-228-191000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 458 AM CDT WED MAY 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. AN ISOLATED STRONG STORM OR TWO IS POSSIBLE TODAY ALONG THE RIO GRANDE...RESULTING IN SMALL HAIL AND WIND GUSTS UP TO 50 MPH. AN ORGANIZED LINE OF STORMS IS POSSIBLE ACROSS THE RIO GRANDE AND WESTERN HILL COUNTRY OVERNIGHT INTO EARLY THURSDAY MORNING. THERE IS A MARGINAL TO SLIGHT RISK SOME STORMS DURING THIS TIME COULD BECOME SEVERE...PRODUCING DAMAGING HAIL AND WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LINE OF STORMS WILL MOVE EAST ACROSS SOUTH-CENTRAL TEXAS DURING THE DAY ON THURSDAY. THERE IS A MARGINAL TO SLIGHT RISK SOME STORMS DURING THIS TIME COULD BECOME SEVERE...PRODUCING DAMAGING HAIL AND WIND GUSTS. AN ISOLOATED TORNADO CAN NOT BE RULED OUT. THERE WILL ALSO BE A THREAT FOR ISOLATED HEAVY DOWNPOURS THURSDAY. ON AVERAGE 1 TO 2 INCHES OF RAINFALL IS EXPECTED...WITH LOCALIZED POCKETS OF 3 TO 4 INCHES POSSIBLE. THIS COULD RESULTED IN LOCALIZED SPOTS OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 18, 2:15 AM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
215 AM CDT WED MAY 18 2016
TXZ218-219-228-180800-
DIMMIT TX-FRIO TX-ZAVALA TX-
215 AM CDT WED MAY 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DIMMIT...
SOUTHWESTERN FRIO AND SOUTHEASTERN ZAVALA COUNTIES UNTIL 300 AM
CDT...
AT 214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG WELLS...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DILLEY...BIG WELLS...LAS VEGAS...DIVOT...BRUNDAGE AND DERBY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2848 9976 2875 9973 2877 9910 2864 9911
2864 9939 2844 9940
TIME...MOT...LOC 0714Z 275DEG 28KT 2860 9961
LJHLocal storm report, May 18, 2:28 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 AM CDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 2 NNW NOONAN 29.30N 98.92W
05/17/2016 M3.00 INCH MEDINA TX COCORAHS
DELAYED REPORT...BASEBALL TO TEA CUP SIZE HAIL OBSERVED
&&
EVENT NUMBER EWX1600397
LJHLocal storm report, May 18, 2:56 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 AM CDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD 2 NNW MARION 29.60N 98.15W
05/18/2016 GUADALUPE TX LAW ENFORCEMENT
HIGH WATER RESCUE AT 2500 BLOCK OF MARION ROAD
&&
EVENT NUMBER EWX1600398
LJHLocal storm report, May 18, 3:21 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 AM CDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG FLORESVILLE 29.14N 98.16W
05/18/2016 WILSON TX PUBLIC
MULTIPLE REPORTS OF TREES UPROOTED OR SNAPPED. SOME
INSTANCES WITH TREES FALLING ON CARS. MINOR STRUCTURAL
DAMAGE TO ROOFS AND SIDING ALSO REPORTED.
&&
EVENT NUMBER EWX1600399
TB3Special weather statement, May 18, 4:01 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CDT WED MAY 18 2016
TXZ217-218-228-180945-
DIMMIT TX-ZAVALA TX-MAVERICK TX-
401 AM CDT WED MAY 18 2016
...SPECIAL WEATHER STATEMENT...
AT 400 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSITA NORTH...OR NEAR EAGLE PASS...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAGLE PASS...ROSITA NORTH...ROSITA SOUTH...FARIAS LAKE...EIDSON ROAD...
SECO MINES...LAS QUINTAS FRONTERIZAS AND ELM CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2855 10041 2858 10040 2861 10045 2864 10045
2864 10046 2866 10050 2871 10051 2875 10051
2876 10053 2877 10053 2879 10006 2852 10006
TIME...MOT...LOC 0900Z 268DEG 19KT 2865 10048
MOLocal storm report, May 18, 5:06 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
506 AM CDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 3 N HARPER 30.34N 99.25W
05/17/2016 M1.50 INCH GILLESPIE TX TRAINED SPOTTER
0902 PM HAIL UTOPIA 29.62N 99.53W
05/17/2016 M0.70 INCH UVALDE TX PUBLIC
0917 PM HAIL 1 S MEDINA 29.79N 99.25W
05/17/2016 M0.50 INCH BANDERA TX COCORAHS
0935 PM HAIL 3 NNW INGRAM 30.12N 99.25W
05/17/2016 M2.75 INCH KERR TX TRAINED SPOTTER
0940 PM HAIL INGRAM 30.08N 99.24W
05/17/2016 M3.00 INCH KERR TX PUBLIC
0945 PM HAIL 4 ENE INGRAM 30.10N 99.18W
05/17/2016 M1.75 INCH KERR TX TRAINED SPOTTER
0951 PM HAIL 4 N KERRVILLE 30.10N 99.14W
05/17/2016 M2.50 INCH KERR TX PUBLIC
0957 PM HEAVY RAIN 1 S MEDINA 29.79N 99.25W
05/17/2016 M2.08 INCH BANDERA TX COCORAHS
2.08 INCHES OF RAIN FELL IN 35 MINUTES
1000 PM HAIL 5 N KERRVILLE 30.11N 99.14W
05/17/2016 M1.75 INCH KERR TX BROADCAST MEDIA
1011 PM HAIL 6 N HONDO 29.44N 99.16W
05/17/2016 M3.00 INCH MEDINA TX PUBLIC
CORRECTED HAIL SIZE AFTER RECEIVING PICTURE WITH
HAILSTONE AGAINST A RULER. TEACUP SIZED HAIL 6 MILES
NORTH OF HONDO.
1034 PM HAIL QUIHI 29.39N 99.03W
05/17/2016 E1.50 INCH MEDINA TX PUBLIC
PING PONG BALL SIZED HAIL REPORTED IN THE TOWN OF
QUIHI.
1048 PM HAIL 7 W CASTROVILLE 29.35N 98.99W
05/17/2016 M2.00 INCH MEDINA TX TRAINED SPOTTER
1058 PM HAIL CASTROVILLE 29.35N 98.87W
05/17/2016 M1.75 INCH MEDINA TX PUBLIC
GOLF BALL SIZED HAIL IN CASTROVILLE
1100 PM HAIL 2 NNW NOONAN 29.30N 98.92W
05/17/2016 M3.00 INCH MEDINA TX COCORAHS
DELAYED REPORT...BASEBALL TO TEA CUP SIZE HAIL OBSERVED
1104 PM HAIL 3 W CASTROVILLE 29.35N 98.92W
05/17/2016 M1.75 INCH MEDINA TX TRAINED SPOTTER
1215 AM TSTM WND DMG FLORESVILLE 29.14N 98.16W
05/18/2016 WILSON TX PUBLIC
MULTIPLE REPORTS OF TREES UPROOTED OR SNAPPED. SOME
INSTANCES WITH TREES FALLING ON CARS. MINOR STRUCTURAL
DAMAGE TO ROOFS AND SIDING ALSO REPORTED.
1235 AM FLASH FLOOD 4 WNW LIVE OAK 29.57N 98.41W
05/18/2016 BEXAR TX CITY OFFICIAL
STAHL RD AT HAYMARKET CLOSED DUE TO FLOODING
1251 AM FLASH FLOOD 1 NNE TERRELL HILLS 29.49N 98.44W
05/18/2016 BEXAR TX CITY OFFICIAL
VANDIVER RD N AT IRVINGTON CLOSED DUE TO FLOODING
1258 AM FLASH FLOOD 2 N WINDCREST 29.54N 98.38W
05/18/2016 BEXAR TX CITY OFFICIAL
WEIDNER RD AT SCHERTZ RD CLOSED DUE TO FLOODING
0106 AM FLASH FLOOD 10 WSW NEW BRAUNFELS 29.65N 98.27W
05/18/2016 COMAL TX LAW ENFORCEMENT
SHERIFFS DEPT REPORTED SEVERAL ROADS CLOSED DUE TO
FLOODING IN SOUTHERN AND CENTRAL COMAL COUNTY
0110 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
05/18/2016 COMAL TX LAW ENFORCEMENT
SEVERAL HIGH WATER RESCUES OCCURRING ON ROADS IN NEW
BRAUNFELS
0200 AM FLASH FLOOD 2 NNW MARION 29.60N 98.15W
05/18/2016 GUADALUPE TX LAW ENFORCEMENT
HIGH WATER RESCUE AT 2500 BLOCK OF MARION ROAD
&&
EVENT NUMBER EWX1600378 EWX1600379 EWX1600380 EWX1600381 EWX1600383
EWX1600382 EWX1600384 EWX1600386 EWX1600385 EWX1600387 EWX1600391
EWX1600388 EWX1600389 EWX1600397 EWX1600390 EWX1600399 EWX1600392
EWX1600393 EWX1600394 EWX1600395 EWX1600396 EWX1600398
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:26 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 79 min |
| May 17, 7:54 PM CDT | Special Weather Statement | EWX | Kerr | 81 min |
| May 17, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real | 64 min |
| May 17, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 77 min |
| May 17, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 34 min |
| May 17, 8:51 PM CDT | Special Weather Statement | EWX | Bandera, Kerr, Uvalde | 39 min |
| May 17, 9:23 PM CDT | Special Weather Statement | EWX | Edwards, Kerr, Real | 37 min |
| May 17, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 46 min |
| May 17, 9:31 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| May 17, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 42 min |
| May 17, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 58 min |
| May 17, 9:49 PM CDT | Special Weather Statement | EWX | Bandera | 41 min |
| May 17, 9:57 PM CDT | Areal Flood Warning | EWX | Bandera | 2 hr |
| May 17, 10:02 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| May 17, 10:03 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| May 17, 10:04 PM CDT | Special Weather Statement | EWX | Val Verde | 56 min |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 46 min |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 61 min |
| May 17, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| May 17, 10:25 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 50 min |
| May 17, 10:37 PM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 53 min |
| May 17, 10:40 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 50 min |
| May 17, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 63 min |
| May 17, 11:05 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Kendall | 55 min |
| May 17, 11:08 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 35 min |
| May 17, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 32 min |
| May 17, 11:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 4 hr |
| May 17, 11:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 17, 11:38 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 52 min |
| May 17, 11:51 PM CDT | Special Weather Statement | EWX | Medina | 39 min |
| May 17, 11:57 PM CDT | River Flood Warning | EWX | Kerr | 18 hr |
| May 18, 12:02 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 58 min |
| May 18, 12:18 AM CDT | Special Weather Statement | EWX | Kinney, Maverick | 42 min |
| May 18, 12:23 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays, Wilson | 3 hr |
| May 18, 12:31 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 3 hr |
| May 18, 12:41 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Zavala | 49 min |
| May 18, 12:50 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Karnes, Wilson | 40 min |
| May 18, 1:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 8 hr |
| May 18, 1:22 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 14 hr |
| May 18, 1:26 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| May 18, 1:31 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 44 min |
| May 18, 1:59 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 76 min |
| May 18, 2:06 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe | 3 hr |
| May 18, 2:15 AM CDT | Special Weather Statement | EWX | Dimmit | 45 min |
| May 18, 2:55 AM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| May 18, 4:01 AM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| May 18, 7:23 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 3 days |
| May 18, 2:41 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 27 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.